# SDR SWIA95601

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF WITH FLAPS SET 15 DEGREES, A FLAP ASYMMETRY OCCURRED, OUTBD FLAPS.  CLEANED OUTBD FLAPS CANNON PLUG CONNECTION AND RERACKED FLAP COMPUTER.  OPS CKS GOOD ON GROUND.
